# SDR CA080104003

- Difficulty date: December 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 4,778 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Trim Tab
- Part number: 355A12003114
- Part serial: 3321
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 3,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A BRIDGING INSPECTION ON AN A/C PREVIOUSLY LEASED TO A DIFFERENT COMPANY, AD 2007-0138-E WAS BEING C/O. SECTION OF MISSING PAINT NOTED ON AREA REQUIRING INSPECTION IAW ASB 05-00.40( IB ATTACHMENT POINT OF T/E TAB). A CRACK WAS NOTED THROUGH VISUAL INSP, AND THE T/R ASSY REMOVED FROM A/C FOR FURTHER EVALUATION. AD HAD BEEN SIGNED OUT BY PIC PRIOR TO PERFORMING FERRY FLIGHT TO OUR BASE. T/R ASSY WAS INSTALLED ON THIS AIRCRAFT 19.7 HRS PRIOR TO DISCOVERY OF DEFECT. BLADE ASSY SENT TO MFG FOR FURTHER EVALUATION (TC NR 20080104003)
